Kähler manifolds with split tangent bundle

Abstract : We study in this paper compact kaeler manifolds whose tangent bundle splits as a sum of subbundles. Under some suitable assumption, this infetitesimal splitting G is retated whith a splitting of the universal covering .
keyword : kähler manifolds
Document type :
Journal articles
Complete list of metadatas

Cited literature [12 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00003487
Contributor : Marie-Annick Guillemer <>
Submitted on : Wednesday, December 8, 2004 - 4:19:47 PM
Last modification on : Monday, February 25, 2019 - 5:16:03 PM
Long-term archiving on : Thursday, April 1, 2010 - 4:01:36 PM

Files

Identifiers

  • HAL Id : hal-00003487, version 1

Citation

Marco Brunella, Jorge Vitorio Pereira, Frédéric Touzet. Kähler manifolds with split tangent bundle. Bulletin de la société mathématique de France, 2006, 134 (2), pp.241-252. ⟨hal-00003487⟩

Share

Metrics

Record views

416

Files downloads

290